Can Fluoxetine cause tinnitus?
- 17 May 2013 by poland12
- 18 January 2018
- tinnitus, anxiety, obsessive compulsive disorder, generalized anxiety disorder, fluoxetine, antidepressant
I suffer from OCD and general anxiety. I have never taken antidepressants before but am fed up of stressing over ridculous things, so my dr has prescribed antidepressants. I am yet to take any as all three i have been prescribed have tinnitus as a potential side effect. One of my current obsessive worries is getting tinnitus, so i can't bring self to take a drug that may cause tinnitus I have asked the phamacist which antidepressant do not have tinnitus as a side effect and he has suggested Fluoxetine. I was wondering if anyone knows whether there is any risk at all of getting tinnitus as a side effect of taking Fluoxetine? I have looked at a leaflet from the pharmasist and it doesn't say it is a side effect but when i went on the NHS website it said it was. I don;t seem to get much joy from my dr re. potential side effects. Any comments/help would be appreciated.
Hi, i think your doctor has made a good call. I have checked through potential side effects on Drugs.com, & tinnitus is'nt one of them. I do trust this site, so i really don't see the harm in trying it. If it isn't for you, then you can discontinue it. Please remember that with all antidepressants, you need to allow 4 weeks before you settle in with them & know for sure if they are working for you. I hope this does work for you!
You can try Fluoxetine 10 mg.at 6.00AM IN MORNING confidentaly,I am using it,no problem,you can discuss also later on, go ahead,all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2012 • 8 answers
Posted 24 Jul 2013 • 4 answers
Posted 25 Nov 2013 • 6 answers
Posted 18 Feb 2018 • 2 answers
Posted 23 Aug 2018 • 3 answers